# SDR QXEA9801052

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 54C546349
- Condition: Malfunction
- Location: Lt Mlg Door
- Part time: 667 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR REMAINED OPEN AFTER LANDING GEAR RETRACTION.  AFTER CYCLING GEAR, THE DOOR CLOSED NORMALLY.  FERRIED AIRCRAFT FROM SEA TO PDX FOR REPAIRS.  IN PDX, REPLACED THE NR 1 MAIN GEAR DOOR PROXIMITY SENSOR AND THE SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.
